The Annals of Mathematical Statistics

Waiting Times When Queues are in Tandem

Edgar Reich

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 28, Number 3 (1957), 768-773.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177706889

Digital Object Identifier
doi:10.1214/aoms/1177706889

Mathematical Reviews number (MathSciNet)
MR93060

Zentralblatt MATH identifier
0085.34705

JSTOR
links.jstor.org

Citation

Reich, Edgar. Waiting Times When Queues are in Tandem. Ann. Math. Statist. 28 (1957), no. 3, 768--773. doi:10.1214/aoms/1177706889. https://projecteuclid.org/euclid.aoms/1177706889


Export citation